Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 60, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2017, 7:38 PM CDT for Ozaukee County, Sheboygan County, Washington County, Wisconsin. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 7:38 PM CDT (00:38 UTC)
- Expired
- Jun 12, 2017, 8:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 90 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:45 PM CDT | HAIL 1 | 1 Ene Plymouth, WI | |
| Jun 12, 7:45 PM CDT | HAIL 1 | Plymouth, WI | |
| Jun 12, 8:20 PM CDT | TSTM WND DMG | Saukville, WI | 2 REPORTS OF TREES DOWN. ONE NORTH OF HIGHWAY 33 IN SAUKVILLE, AND ONE SOUTH OF HIGHWAY 33 IN GRAFTON. REPORT RELAYED VIA HAM RADIO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -358 J/kg
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
803
WUUS53 KMKX 130038
SVRMKX
WIC089-117-131-130115-
/O.NEW.KMKX.SV.W.0060.170613T0038Z-170613T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
738 PM CDT MON JUN 12 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Ozaukee County in southeastern Wisconsin...
Eastern Washington County in southeastern Wisconsin...
Sheboygan County in east central Wisconsin...
* Until 815 PM CDT
* At 737 PM CDT, severe thunderstorms were located along a line
extending from near Howards Grove to Random Lake to near Brown
Deer, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sheboygan, Mequon, Brown Deer, Grafton, Cedarburg, Port Washington,
Plymouth, Sheboygan Falls, Saukville, Bayside, Thiensville, Howards
Grove, Oostburg, Belgium, Fredonia, Kohler, Cedar Grove, Random
Lake, Newburg and Elkhart Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
&&
LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
4326 8789 4319 8788 4319 8817 4353 8808
4389 8807 4389 8772 4387 8771 4384 8772
4379 8769
TIME...MOT...LOC 0037Z 266DEG 43KT 4388 8789 4354 8792 4320 8800
HAIL...<.75IN
WIND...60MPH
$$
HENTZ4 follow-up statements
674
WWUS53 KMKX 130044
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
744 PM CDT MON JUN 12 2017
WIC089-117-131-130115-
/O.CON.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Ozaukee WI-Washington WI-Sheboygan WI-
744 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OZAUKEE...EASTERN WASHINGTON AND SHEBOYGAN COUNTIES...
At 744 PM CDT, severe thunderstorms were located along a line
extending from near Howards Grove to Random Lake to near Mequon,
moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sheboygan, Mequon, Brown Deer, Grafton, Cedarburg, Port Washington,
Plymouth, Sheboygan Falls, Saukville, Bayside, Thiensville, Howards
Grove, Oostburg, Belgium, Fredonia, Kohler, Cedar Grove, Random Lake,
Newburg and Elkhart Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
4326 8789 4319 8788 4319 8817 4353 8808
4389 8807 4389 8772 4387 8771 4384 8772
4379 8769
TIME...MOT...LOC 0044Z 262DEG 15KT 4388 8789 4354 8794 4320 8804
HAIL...<.75IN
WIND...60MPH
$$
COLLAR958
WWUS53 KMKX 130054
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
754 PM CDT MON JUN 12 2017
WIC089-117-131-130115-
/O.CON.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Ozaukee WI-Washington WI-Sheboygan WI-
754 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OZAUKEE...SOUTHEASTERN WASHINGTON AND SHEBOYGAN COUNTIES...
At 753 PM CDT, severe thunderstorms were located along a line
extending from near Howards Grove to near Random Lake to Mequon,
moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained spotters reported.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sheboygan, Mequon, Grafton, Cedarburg, Port Washington, Plymouth,
Sheboygan Falls, Saukville, Thiensville, Howards Grove, Oostburg,
Belgium, Fredonia, Kohler, Cedar Grove, Random Lake, Newburg, Elkhart
Lake, Cascade and Adell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4367 8770 4357 8777 4346 8779 4335 8787
4326 8789 4319 8788 4321 8812 4352 8804
4388 8803 4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0053Z 262DEG 15KT 4388 8785 4355 8790 4321 8799
HAIL...<.75IN
WIND...60MPH
$$
COLLAR337
WWUS53 KMKX 130103
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
803 PM CDT MON JUN 12 2017
WIC131-130112-
/O.CAN.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Washington WI-
803 PM CDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The severe storms which prompted the warning have moved out of the
warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
southeastern and east central Wisconsin.
LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
4326 8789 4319 8788 4321 8805 4387 8789
4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0102Z 262DEG 15KT 4389 8779 4355 8784 4321 8793
$$
WIC089-117-130115-
/O.CON.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Ozaukee WI-Sheboygan WI-
803 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OZAUKEE AND EASTERN SHEBOYGAN COUNTIES...
At 802 PM CDT, severe thunderstorms were located along a line
extending from near Cleveland to Cedar Grove to near Bayside, moving
east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sheboygan, Mequon, Grafton, Cedarburg, Port Washington, Sheboygan
Falls, Saukville, Thiensville, Howards Grove, Oostburg, Belgium,
Fredonia, Kohler, Cedar Grove, Random Lake, Adell, Haven, Harrington
Beach St Park, Gibbsville and Hingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
4326 8789 4319 8788 4321 8805 4387 8789
4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0102Z 262DEG 15KT 4389 8779 4355 8784 4321 8793
HAIL...<.75IN
WIND...60MPH
$$
COLLAR326
WWUS53 KMKX 130111
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
811 PM CDT MON JUN 12 2017
WIC089-117-130121-
/O.EXP.KMKX.SV.W.0060.000000T0000Z-170613T0115Z/
Ozaukee WI-Sheboygan WI-
811 PM CDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE AND EASTERN SHEBOYGAN
COUNTIES WILL EXPIRE AT 815 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until midnight CDT for
southeastern and east central Wisconsin.
LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
4326 8789 4319 8788 4321 8805 4387 8789
4389 8772 4384 8772 4379 8769
TIME...MOT...LOC 0111Z 266DEG 43KT 4390 8765 4356 8771 4322 8780
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:32 PM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jun 12, 2:32 PM CDT, 5 hours 6 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 232 PM CDT Mon Jun 12 2017 .SHORT TERM... Rest of this afternoon and tonight - Confidence...Medium Frontal boundary has shifted into the CWA with a good deal of cloudiness in the vicinity. However the front has proved to be inefficient at generating convection due to the slow erosion of the CAP. Meso models have been too quick to fire things off. So have trimmed POPS down to account for at least some isolated development, though forcing other than the low level boundary looks pretty meager. The main focus is on how the evolving MCS will track from southern MN/northern MN. The HRRR runs are keying on the northern CWA from 00z-03z. Initially this complex was riding northeast but latest imagery suggests more of a shift to the east. The Corfidi vectors have more of an ENE look so this turn makes sense so planning on this continuing to trend more east so have the highest POPS in the northern CWA, which does point to the HRRR solution as having a plausible handle on trends. Airmass is loaded with moisture so some heavy rains are possible along with wet microburst type winds and some hail as well. The SPC slight risk looks good for now. Tuesday - Confidence...Medium Surface front proggd to shift further south and possibly bisect the CWA from NW to SE. This will play havoc with temps but will have a NE/SW gradient in temps to account for this frontal shift. Mid level ridging pops up across the area though 850 winds still proggd to be southerly with some moisture/thermal convergence possibly resulting in some SHRA/TSRA though the ECMWF is dry. Should be plenty of CAPE in the warm sector though a substantial trigger lacking with 500 millibar heights actually building this period. Tuesday night through WEDNESDAY night...Forecast Confidence Is Medium. The upper ridge exits to the east Tuesday evening as the upper low moves across the northern plains Tuesday night and reaches South Central Canada Wednesday with the trough axis of the shortwave moving across the upper Mississippi Valley and Wisconsin. Upper level divergence increases, especially Wednesday along with the 700 mb upward motion. Due to the increasing dynamics, thunderstorms will be likely especially later Wednesday and Wednesday night, when a cold front moves across southern Wisconsin late Wednesday night. The GFS soundings show Zero to 1 km mixed layer CAPE is around 1500 Joules/kg Tuesday night and 2500 to 3000 Joules/kg some areas Wednesday. However with the model generated convection, the CAPE field becomes chaotic. Shear does increase so we will have to watch for the potential of severe storms. A continued very warm south flow is expected, with the lake breeze staying fairly close to the Lake Michigan shore. .LONG TERM... .Thursday...Forecast Confidence Is Medium. There is still a weak upper trough across Wisconsin. GFS forecast soundings show dry air above the surface with steep zero to 3 km lapse rates of 7.7 Celsius/km. Temperatures are still very warm, but with somewhat lower dewpoints. There would be the possibility of an isolated thunderstorm if there is enough residual low level moisture. THURSDAY NIGHT THROUGH SUNDAY...Forecast Confidence Is Medium. A more zonal upper flow is expected with a shortwave Saturday. The upper flow then becomes more west/northwest. Shower and thunderstorms chances are expected with the best chance Saturday afternoon. Sunday looks fairly dry. && .AVIATION(18Z TAFS)... Surface front will continue to sag into the area this afternoon with convection likely to fire within this frontal zone as airmass is warm and very unstable. Meso models are keying on a little more organized activity this evening, (00z-03z) window and later in the night (06z-11z) however this latter round may not maintain strength across CWA. Some upstream post-frontal stratus may play a role later in the night into Tuesday morning while some locally lower vsbys/cigs with any storms. && .MARINE... Winds and waves are expected to remain below small craft levels for the next few days. Main concern evolving this afternoon and tonight will be on thunderstorms. And this potential continues into midweek. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Tuesday and Aviation/Marine...Collar Tuesday Night through Monday...Hentz
Hazardous weather outlook, Jun 12, 3:17 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 317 PM CDT Mon Jun 12 2017 WIZ046-047-051-052-056>060-062>072-132030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 317 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe thunderstorms for much of southern Wisconsin. The primary threat is damaging winds and large hail. A few storms will develop north of the Madison and Milwaukee areas late this afternoon, the best thunderstorm chances will push in from the west this early this evening. Some of the storms could produce heavy rain. Heat index values will still be in the lower to middle 90s early this evening over the southern half of the area. There is a Moderate Swim Risk at Lake Michigan beaches for Port Washington and Sheboygan counties this evening. Breaking waves and currents are expected. Stay away from dangerous areas like piers, breakwalls, and river outlets. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Heat index values will be in the lower to middle 90s west of a Dells to Burlington line. There are chances for thunderstorms at times through Saturday. There is a Slight Risk for severe thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ643>646-132030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 317 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight There is a chance of thunderstorms north areas this evening, and across the waters tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There are chances for thunderstorms at times through Saturday. Severe thunderstorms are possible on Wednesday. Hentz www.weather.gov/mkx
In the hours before
Local storm report, Jun 12, 7:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND GST 1 NE WATERTOWN 43.20N 88.72W
06/12/2017 E50 MPH DODGE WI AMATEUR RADIO
0.3 MILES EAST OF WATERTOWN ESTIMATED 50 MPH
WINDS.
&&
BHLocal storm report, Jun 12, 7:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST WAUPUN 43.64N 88.74W
06/12/2017 E65 MPH FOND DU LAC WI PUBLIC
HALF OF ROOF SHINGLES BLOWN OFF.
&&
BHSpecial weather statement, Jun 12, 7:30 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
730 PM CDT MON JUN 12 2017
WIZ064>066-068>072-130115-
Green-Walworth-Rock-Waukesha-Milwaukee-Racine-Jefferson-Kenosha-
730 PM CDT MON JUN 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...WALWORTH...
CENTRAL ROCK...RACINE...WAUKESHA...SOUTHEASTERN JEFFERSON AND
NORTHWESTERN KENOSHA COUNTIES...
At 729 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lannon to near Palmyra to near
Orfordville. Movement was east at 55 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Milwaukee, Racine, Waukesha, Janesville, West Allis, Wauwatosa, New
Berlin, Brookfield, Beloit, Greenfield, Menomonee Falls, Oak Creek,
Muskego, South Milwaukee, Cudahy, Whitewater, Whitefish Bay,
Greendale, Pewaukee and Brown Deer.
Heavy rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4257 8945 4319 8821 4319 8789 4316 8788
4312 8790 4310 8787 4307 8787 4305 8789
4302 8790 4296 8785 4288 8785 4285 8783
4281 8778 4251 8838
TIME...MOT...LOC 0029Z 271DEG 58KT 4319 8817 4294 8867 4261 8931
HENTZLocal storm report, Jun 12, 7:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
732 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND GST RANDOLPH 43.54N 89.00W
06/12/2017 E60 MPH DODGE WI AMATEUR RADIO
0.5 MILES EAST OF RANDOLPH ESTIMATED 60 MPH
WINDS. 12 INCH DIAMETER TREE DOWN.
&&
BHLocal storm report, Jun 12, 7:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG 1 SSW BEAVER DAM 43.45N 88.85W
06/12/2017 DODGE WI AMATEUR RADIO
MANY TREE BRANCHES DOWN 0.5 MILES SW OF
BEAVER DAM.
&&
BHLocal storm report, Jun 12, 7:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
738 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG 5 NW HORICON 43.51N 88.70W
06/12/2017 DODGE WI AMATEUR RADIO
DOWNED POWER LINES 1.4 MILES SOUTHEAST OF
BURNETT.
&&
BHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:01 PM CDT | Special Marine Warning | MKX | 119 min | |
| Jun 12, 7:05 PM CDT | Special Weather Statement | MKX | Green, Jefferson, Rock | 40 min |
| Jun 12, 7:30 PM CDT | Special Weather Statement | MKX | Milwaukee, Rock, Walworth, Waukesha | 45 min |
| Jun 12, 7:55 PM CDT | Special Weather Statement | MKX | Milwaukee, Racine, Walworth, Waukesha | 35 min |
| Jun 12, 8:15 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 30 min |
| Jun 12, 8:41 PM CDT | Special Weather Statement | MKX | Sauk | 34 min |
| Jun 13, 3:03 AM CDT | Special Weather Statement | MKX | Sauk | 42 min |
| Jun 13, 3:49 AM CDT | Special Weather Statement | MKX | Columbia | 41 min |
| Jun 13, 4:28 AM CDT | Special Weather Statement | MKX | Columbia | 47 min |
| Jun 13, 5:04 AM CDT | Special Weather Statement | MKX | Green | 26 min |
| Jun 13, 5:17 AM CDT | Special Weather Statement | MKX | Jefferson | 28 min |
| Jun 13, 5:49 AM CDT | Areal Flood Advisory | MKX | Dane | 116 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.